≡ ▼
ABC Homeopathy Forum

 

 

Remedy Finder:

Acid Reflux

 

 

Similar posts:

Attn: Joe De Livera - Infant Acid Reflux and Constipation 104Infant reflux/hyperacidity/pain 2Acid reflux in an infant 17Acid Reflux in Infants - Attn Joe De Livera 63 week old infant and acid reflux 11Infant acid reflux 1Infant Silent Acid Reflux- Help Joe! 2Infant acid reflux 3Attn: Mr. De Livera - Infant Acid Reflux/Food Allergies 4Attn: Joe De Livera - Infant Acid Reflux and Constipation 3

 

The ABC Homeopathy Forum

Infant with Acid Reflux

My son is 5 months old and has been diagnosed with acid reflux. He is currently on Prevacid and it helps with the pain of frequent spit up, but he still spits up all day long. He spits up a lot - after every feed, between feeds, hours after a feed. When he was a newborn, he would also spit up when laying down and choke on it, but that doesn't happen as much anymore. The spit up will sometimes even come out of his nose. Is there anything to help him with the spit up?
 
  momof3boys78 on 2011-07-13
This is just a forum. Assume posts are not from medical professionals.
Please give him Merc Sol-30 2 drops in a spoonful water 3 times a day

You can also give him Bach flower remedies
1. Walnut 2. White Chest Nut

2+2 drops in a spoonful water 3 times in a day

RP Tamhankar
Homeopathy Lover
 
shouse_nsk 9 years ago
To Mom

I seem to remember that I have prescribed for another of your babies some years ago who also suffered from a similar gastric problem.

The remedy I have prescribed is Nat Phos which I prefer that the mother takes if she is breast feeding the baby or otherwise is given to the baby starting with a quarter tablet and increasing to half immediately after a feed.

In any case please do NOT give your baby Prevacid which is a PPI drug and is perhaps the most dangerous drug to give a baby at his tender age.

Pediatricians are instructed to give a PPI drug at the first sign of any gastric imbalance and to hell with the consequences as the baby is quickly helped but at what cost?

And this drug has to be continued for many months into the future and this is where the danger lies as all PPI drugs have been found to have dangerous side effects especially for babies.

You can Google 'Danger of using PPI drugs' for further information.
 
Joe De Livera 9 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.